MAUDE Adverse Event Report: BECTON DICKINSON NEEDLE 25X1 RB; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON NEEDLE 25X1 RB; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305125
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
Material # 305125, batch # 4031583.Verbatim: we have had 3 im needles in the last two days that were defective.It seems like the needles were occluded.I don¿t know what the lot number was for yesterday, as i was just informed of this.These are the precisionglide needles 25g x 1.¿.
 
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.The actual date of event is unknown.The date received by manufacturer was entered into the date of event field.
 
Event or Problem Description
No additional information received.
 
Additional Manufacturer Narrative
(b)(4).Follow up for device evaluation it was reported the needles seem occluded.To aid in the investigation, sixty-five samples in sealed packaging blisters were received for evaluation by our quality team.A visual inspection was performed, and no defects or imperfections were observed.Each sample was then assembled to a syringe with saline solution; all the samples expelled the solution with a normal flow.A device history record review was completed for provided material number 305125, lot 4031583.The review did not reveal any detected quality issues during the production of this lot that could have contributed to the reported defect.There were no related quality notifications.All processes and final inspections complied with specification requirements.To date, there have been no other similar events reported for this lot.Based on the investigation and with the returned sample analysis the symptom reported by the customer could not be confirmed.

Brand Name
NEEDLE 25X1 RB
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20996918
Report Number1911916-2024-00939
Device Sequence Number9839659
Product Code FMI
UDI-Device Identifier30382903051251
UDI-Public(01)30382903051251(11)240131(17)290331(10)4031583
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305125
Device Lot Number4031583
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2024
Supplement Date Received by Manufacturer01/12/2025
Initial Report FDA Received Date12/21/2024
Supplement Report FDA Received Date01/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown